G. jungck, B. E. Rhoades, "Some fixed point theorems for compatible maps", International Journal of Mathematics and Mathematical Sciences, vol. 16, Article ID 801467, 12 pages, 1993. https://doi.org/10.1155/S0161171293000535
Some fixed point theorems for compatible maps
A collection of fixed point theorems is generalized by replacing hypothesized commutativity or weak commutativity of functions involved by compatibility.
Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.